# SDR R7MR706335151

- Difficulty date: May 15, 2001
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 410100641
- Part serial: 980181800103
- Condition: Eroded
- Location: Compressor
- Part time: 509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR HAS EROSION.  PENDING FURTHER INSPECTION .  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
